# SDR AWXA200300829

- Difficulty date: July 21, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 14,484 hours, 5,788 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: C16195AA
- Part serial: 7385
- Condition: Failed
- Location: Zone 120
- Part time: 757 hours, 323 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AT PHX EN ROUTE FOR EWR RECEIVED ECAM MESSAGE FOR CAPTAINS PITOT PROBE FAILURE.  DUE TO ICING CONDITIONS AT EWR TURNED BACK TO PHX AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED PITOT PROBE (9DA1), OPERATIONAL TEST WAS GOOD PER AMM 34-11-15. VENDOR CONFIRMED FAILURE OF PITOT PROBE S/N 7385, UNIT BEYOND ECONOMICAL REPAIR, SCRAPPED AT VENDOR.
